# SDR PLG2896E1

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365BE
- Make and model: Saab 340B
- Aircraft serial: 340B299
- System (JASC): 2421 · AC Generator-Alternator
- Part: Ac Generator
- Part number: 31342001
- Condition: Failed
- Location: Left
- Part time: 10,906 hours
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

FLT NR 4910 - CLOSE OUT WITH THE REMOVAL AND REPLACEMENT OF THE LEFT AC GNERATOR.  THE LEFT AC GENERATOR SYSTEM OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
